Title of article
The Dunkl–Williams equality in pre-Hilbert C*-modules Original Research Article
Author/Authors
Josip Pe?ari?، نويسنده , , Rajna Raji?، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2007
Pages
10
From page
16
To page
25
Abstract
In this paper we consider the case of equality in some generalizations of the Dunkl–Williams inequality for elements of a pre-Hilbert C*-module.
Keywords
Triangle inequality , Pre-Hilbert C*-module , Dunkl–Williams inequality
Journal title
Linear Algebra and its Applications
Serial Year
2007
Journal title
Linear Algebra and its Applications
Record number
825634
Link To Document